# SDR FDEA200906091991

- Difficulty date: June 9, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53778736206
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FUSLAGE SKIN  AROUND DME ANTENNA 2.  REPAIR PERFORMED BY BLEND OUT THE CORROSION AND INSTALLING A DOUBLER IAW.   RAS/EFW/9000192/2009 ISS. A, APPROVED BY EA 6-5330-129162.
